zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Indefinite Kähler manifolds. (English) Zbl 0476.53013

53B35Hermitian and Kählerian structures (local differential geometry)
53C55Hermitian and Kählerian manifolds (global differential geometry)
Full Text: DOI EuDML
[1] Barros, M.: On the almost Hermitian structures of a differentiable manifold. Ann. Mat. Pura Appl.123, 27-33 (1980) · Zbl 0441.53050 · doi:10.1007/BF01796538
[2] Chen, B.Y., Ogiue, K.: Some characterizations of complex space forms. Duke Math. J.40, 797-799 (1973) · Zbl 0274.53021 · doi:10.1215/S0012-7094-73-04071-4
[3] Dajczer, M., Nomizu, K.: On sectional curvature of indefinite metrics. II. Math. Ann.247, 279-282 (1980) · Zbl 0417.53013 · doi:10.1007/BF01348960
[4] Dombrowski, P.: On the geometry of the tangent bundle. J. Reine Angew. Math.210, 73-88 (1962) · Zbl 0105.16002 · doi:10.1515/crll.1962.210.73
[5] Graves, L., Nomizu, K.: On section curvature of indefinite metrics. Math. Ann.232, 267-272 (1978) · Zbl 0366.53007 · doi:10.1007/BF01351431
[6] Houh, C.S.: On totally real bisectional curvature. Proc. Am. Math. Soc.56, 261-263 (1976) · Zbl 0328.53012 · doi:10.1090/S0002-9939-1976-0400128-2
[7] Kobayashi, S., Nomizu, K.: Foundations of differential geometry. I, II. Interscience 1963, 1969 · Zbl 0119.37502
[8] Kulkarni, R.S.: The values of sectional curvature in indefinite metrics. Comm. Math. Helv.54, 173-176 (1979) · Zbl 0398.32010 · doi:10.1007/BF02566265
[9] Nomizu, K.: Conditions for constancy of the holomorphic sectional curvature. J. Differential Geometry8, 335-339 (1973) · Zbl 0279.53031
[10] O’Neill, B.: The fundamental equations of a submersion. Mich. Math. J.13, 459-469 (1966) · Zbl 0145.18602 · doi:10.1307/mmj/1028999604
[11] Sasaki, S.: On the differential geometry of tangent bundles of Riemannian manifolds. Tôhoku Math. J.10, 238-254 (1958) · Zbl 0086.15003 · doi:10.2748/tmj/1178244668
[12] Tachibana, S., Okumura, M.: On the almost complex structure of tangent bundles of Riemannian spaces. Tôhoku Math. J.14, 156-161 (1962) · Zbl 0114.38003 · doi:10.2748/tmj/1178244170
[13] Wolf, J.A.: Isotropic manifolds of indefinite metric. Comm. Math. Helv.39, 21-64 (1964) · Zbl 0125.39203 · doi:10.1007/BF02566943
[14] Wolf, J.A.: Spaces of constant curvature. London, New York: MacGraw-Hill 1967 · Zbl 0162.53304
[15] Yano, K., Ishihara, S.: Tangent and cotangent bundles. New York, Basel: Dekker 1973 · Zbl 0262.53024